# SDR DHL2003742523

- Difficulty date: November 26, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER RUDDER L/E LEFT/RIDE SIDE WORE OUT / CHAFING AREAS.  DAMAGED AREA FOUND TO BE OUT OF LIMITS IAW B-727 SRM 55-40-1 FIG 1.  FABRICATED REPAIR DOUBLER IAW B-727 SRM 55-40-3 FIG 1.  METAL TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER IAW B-727 SRM 51-30-2.
